OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.11 (1979) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6462

Title: Relations between K-morphisms and lax algebras
Relazioni tra K-morfismi e lax-algebre
Authors: Pedicchio, Maria Cristina
Issue Date: 1979
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Maria Cristina Pedicchio, "Relazioni tra K-morfismi e lax-algebre", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 11 (1979), pp. 91-108.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
11 (1979)
Abstract: Si costruisce un 2-isomorfismo tra la 2-categoria Pseud (H, K) dei K-morfismi di H in K e la 2-categoria K$^{v\otimes-}$delle lax algebre alla Bunge associate alla lax monade V $\otimes$-.
We define a 2-isomorphism between the 2-category Pseud (H, K) of K-morphisms from H to K and the 2-category K$^{v\otimes-}$of Bunge lax algebras associated to the lax monad V $\otimes$-.
URI: http://hdl.handle.net/10077/6462
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.11 (1979)

Files in This Item:

File Description SizeFormat
PedicchioRendMat11.pdf985.89 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.